# SDR MWEA00447

- Difficulty date: May 15, 2000
- Submitted: May 17, 2000
- Operation: Air carrier
- Aircraft: N806ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48032
- Aircraft time: 32,502 hours, 38,512 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 21D101
- Condition: Contaminated
- Location: Accessory Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PRECAUTIONARY LANDING DUE TO THE SMELL OF SMOKE IN CABIN.  MAINTENANCE INSPECTED AND REPLACED COALESCER SOCKS.
